Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
06/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not yet received.
Event or Problem Description
It was reported that during surgery on (b)(6) 2026 [related manufacturer reference number: 1627487-2026-07960, related manufacturer reference number: 1627487-2026-07961, related manufacturer reference number: 1627487-2026-07962, related manufacturer reference number: 1627487-2026-08731, related manufacturer reference number: 1627487-2026-08732] infection was found once incision was made.The physician washed the site out with antibiotics and reclosed.Implant case was abandoned.